Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 626154, 34 pages
http://dx.doi.org/10.1155/2009/626154
Research Article

Productivity Formulas for a Partially Penetrating Vertical Well in a Circular Cylinder Drainage Volume

1The Petroleum Institute, P.O. Box 2533, Abu Dhabi, United Arab Emirates
2Mewbourne School of Petroleum and Geological Engineering, University of Oklahoma T-301 Sarkeys Energy Center, 100 E. Boyd Street, Norman, OK 73019-1003, USA
3Department of Petroleum Engineering, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait

Received 26 December 2008; Accepted 6 July 2009

Academic Editor: Francesco Pellicano

Copyright © 2009 Jing Lu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Lu, Tao Zhu, Djebbar Tiab, and Jalal Owayed, “Productivity Formulas for a Partially Penetrating Vertical Well in a Circular Cylinder Drainage Volume,” Mathematical Problems in Engineering, vol. 2009, Article ID 626154, 34 pages, 2009. https://doi.org/10.1155/2009/626154.